The infinitesimally small quantity in the foundations of mathematical analysis in the 17th and 18th centuries
Pokroky matematiky, fyziky a astronomie (1968)
- Volume: 13, Issue: 3, page 151-161
- ISSN: 0032-2423
Access Full Article
topHow to cite
topJelínková, Věra. "Nekonečně malá veličina v základech matematické analýzy v 17. a 18. století." Pokroky matematiky, fyziky a astronomie 13.3 (1968): 151-161. <http://eudml.org/doc/35293>.
@article{Jelínková1968,
author = {Jelínková, Věra},
journal = {Pokroky matematiky, fyziky a astronomie},
keywords = {history},
language = {cze},
number = {3},
pages = {151-161},
publisher = {Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists},
title = {Nekonečně malá veličina v základech matematické analýzy v 17. a 18. století},
url = {http://eudml.org/doc/35293},
volume = {13},
year = {1968},
}
TY - JOUR
AU - Jelínková, Věra
TI - Nekonečně malá veličina v základech matematické analýzy v 17. a 18. století
JO - Pokroky matematiky, fyziky a astronomie
PY - 1968
PB - Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists
VL - 13
IS - 3
SP - 151
EP - 161
LA - cze
KW - history
UR - http://eudml.org/doc/35293
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.